Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5483 Publications


2020 | Journal Article | IST-REx-ID: 7586   OA
S. Weinert et al., “Uncoupling endosomal CLC chloride/proton exchange causes severe neurodegeneration,” EMBO Journal, p. e103358.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 7593   OA
H. M. Moon, S. Hippenmeyer, L. Luo, and A. Wynshaw-Boris, “LIS1 determines cleavage plane positioning by regulating actomyosin-mediated cell membrane contractility,” eLife, vol. 9, p. 51512, 2020.
View | DOI | Download (ext.)
 

2020 | Conference Paper | IST-REx-ID: 7505
T. A. Henzinger, A. Lukina, and C. Schilling, “Outside the box: Abstraction-based monitoring of neural networks,” in 24th European Conference on Artificial Intelligence, Santiago de Compostela, Spain.
View | arXiv
 

2020 | Journal Article | IST-REx-ID: 7618   OA
J. Pitrik and D. Virosztek, “Quantum Hellinger distances revisited,” Letters in Mathematical Physics, 2020.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 105
A. Marsh, G. Novarino, P. Lockhart, and R. Leventer, “CUGC for pontocerebellar hypoplasia type 9 and spastic paraplegia-63,” European Journal of Human Genetics, vol. 27, pp. 161–166, 2019.
View | DOI
 

2019 | Journal Article | IST-REx-ID: 319   OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4, pp. 697–758, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439   OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10, pp. 2995–3052, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441   OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3, pp. 909–928, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5790   OA
S. Chaplick, R. Fulek, and P. Klavík, “Extending partial representations of circle graphs,” Journal of Graph Theory, vol. 91, no. 4, pp. 365–394, 2019.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 5911   OA
R. Faria, K. Johannesson, R. K. Butlin, and A. M. Westram, “Evolving inversions,” Trends in Ecology and Evolution, vol. 34, no. 3, pp. 239–248, 2019.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed